# SDR MWEA99839

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 591015740
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO DOOR UNDER NUT PLATE BELOW NR 2 BEAM, AFT BAY.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER.
